# SDR 9605982708

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EA
- Make and model: Boeing 727225
- Aircraft serial: 22554
- System (JASC): 3244 · Tire
- Part: Tire Cap
- Condition: Separated
- Location: Nr 2
- Stage of operation: LD
- Nature of condition: C, E
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, CREW EXPERIENCED VIBRATION FROM THE MAIN LANDING GEAR.  ON POST FLIGHT INSPECTION, FOUND NR 2 TIRE CAP HAD SEPARATED FROM THE TIRE AND HAD DAMAGE TO FLAPS AND UNDERSIDE OF WING.  THE TRAILING EDGE FLAP, MIDFLAP AND FOREFLAP WERE REMOVED, REPAIRED AND REINSTALLED.  REPLACED THE LEFT INBOARD GROUND SPOILER PANEL AND NR 2 TIRE.  THE NR 1 ENGINE WAS BORESCOPED FOR FOREIGN OBJECT DAMAGE.  OPERATIONAL CHECK OF FLAPS AND SPOILERS CHECKED OK.
